# SDR SWIA201439549

- Difficulty date: September 28, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, INBD VANE ACTUATOR, FLAP INNER SKIN CHAFED AT BONDING WIRE CONNECTION.  C-CHECK,  REPAIRED CHAFING ON LT WING INBD FLAP, INBD VANE ACTUATOR FLAP, INNER SKIN IAW SRM AND REO.
